Issue | Title | |
Vol 8, No 1 (2018) | Convergence theorems to common fixed points of multi-valued ρ-quasi-nonexpansive mappings in modular function spaces | Abstract PDF |
Wondimu Woldie Kassu, Mengistu Goa Sangago, Habtu Zegeye | ||
Vol 12 (2022) | Coupled coincidence points for hybrid pair of mappings via mixed monotone property in bipolar metric spaces | Abstract PDF |
B. Srinuvasa Rao, E. Gouthami, Ch. Maheswari, Mohiddin Shaw Shaik | ||
Vol 3, No 4 (2013) | Coupled common fixed point theorems for four mixed weakly monotone mappings with twice power type φ-contraction condition | Abstract PDF |
Pushpendra Semwal, R.C. Dimri | ||
Vol 4, No 3 (2014) | Coupled common fixed point theorems for (ψ, φ)-contractive mixed monotone mappings in partially ordered G-metric spaces | Abstract PDF |
M.S. Jazmati | ||
Vol 8, No 1 (2018) | Coupled fixed point results for rational type contractions involving generalized altering distance function in metric spaces | Abstract PDF |
R.A. Rashwan, S.I. Moustafa | ||
Vol 2, No 1 (2012) | Coupled fixed point results under tvs-cone metric and w-cone-distance | Abstract PDF |
Zoran Kadelburg, Stojan Radenovic | ||
Vol 14 (2024) | Coupled fixed point theorem on orthogonal S-metric spaces and application to coupled system of nonlinear fractional Langevin equations | Abstract PDF |
Benitha Wises Samuel, Gunaseelan Mani | ||
Vol 2, No 1 (2012) | Coupled fixed point theorems for mappings satisfying a contractive condition of rational type on a partially ordered metric space | Abstract PDF |
L. Ciric, M. O. Olatinwo, D. Gopal, G. Akinbo | ||
Vol 6, No 4 (2016) | Coupled fixed point theorems in complex valued G_b-metric spaces | Abstract PDF |
Jitender Kumar, Sachin Vashistha | ||
Vol 9, No 1 (2019) | Coupled fixed point theorems in partially ordered metric spaces | Abstract PDF |
Rommel O. Gregorio | ||
Vol 2, No 2 (2012) | Coupled random fixed point theorems in partially ordered metric spaces | Abstract PDF |
Smriti Mehta and A. D. Singh | ||
Vol 8, No 2 (2018) | Data dependence for four-step fixed point iterative scheme allocating via contractive-like operators | Abstract PDF |
Md. Asaduzzaman, Altaf Hossain | ||
Vol 8, No 3 (2018) | Demiclodeness and fixed points of g-asymptotically nonexpansive mapping in Banach spaces with graph | Abstract PDF |
Mengistu Goa Sangago, Tibebu Worrku Hunde, Habtu Zegeye Hailu | ||
Vol 12 (2022) | Dynamical sampling in ℓ2(Z)(d) and vector shift-invariant spaces | Abstract PDF |
Zhenli Guo, Yue Su | ||
Vol 9, No 4 (2019) | Ekeland’s variational principle and fixed point theorems in partial b-metric spaces | Abstract PDF |
Juntao Xie, Yuqiang Feng, Xiaoyan Lv | ||
Vol 14 (2024) | Enriched multivalued contractions on double controlled metric type spaces with an application | Abstract PDF |
Amit Gangwar, Shivam Rawat, Huseyin Isik, R.C. Dimri | ||
Vol 8, No 2 (2018) | Erratum to: fixed points of (ψ,φ) − almost weakly contractive maps in fuzzy metric spaces | Abstract PDF |
Manthena Prapoorna, Manchala Rangamma | ||
Vol 7, No 2 (2017) | Error bounds for random generalized mixed variational inequality problems with random fuzzy mapping | Abstract PDF |
Shamshad Husain, Nisha Singh | ||
Vol 14 (2024) | Existence and approximation of common fixed points of two mappings in a class of generalized nonexpansive mappings on Banach space | Abstract PDF |
Gezahegn Anberber Tadesse, Mengistu Goa Sangago, Bahru Tsegaye Leyew | ||
Vol 12 (2022) | Existence and uniqueness of Banach and Kannan fixed point theorems for operator on Hilbert C∗-modules | Abstract PDF |
R. A. Rashwan, Saleh Omran, Asmaa Fangary | ||
Vol 13 (2023) | Existence and uniqueness of fixed point for α-contractions in rectangular quasi b-metric spaces | Abstract PDF |
Adil Baiz, Jamal Mouline, Youssef El Bekri | ||
Vol 14 (2024) | Existence and uniqueness of solutions in mathematical equations: exploring novel approaches in a metric space | Abstract PDF |
Haitham Qawaqneh | ||
Vol 14 (2024) | Existence of coincidence and common fixed points for extended rectangular b-metric spaces | Abstract PDF |
Pheerachate Bunpatcharacharoen, Paiwan Wongsasinchai, Anantachai Padcharoen | ||
Vol 3, No 1 (2013) | Existence of common fixed points for a pair of self maps on a cone metric space under B.C. Control condition | Abstract PDF |
K. P. R. Sastry, Ch. Srinivasa Rao, A. Chandra Sekhar, M. Balaiah | ||
Vol 9, No 1 (2019) | Existence of nonoscillatory solutions for second-order nonlinear differential equations of neutral type | Abstract PDF |
Shyam Sundar Sundar Santra | ||
176 - 200 of 462 Items | << < 3 4 5 6 7 8 9 10 11 12 > >> |
Advances in Fixed Point Theory
ISSN: 1927-6303
Editorial Office: afpt@scik.org
Copyright ©2025 SCIK Publishing Corporation